Differenzierbare Räume.


Mathematische Annalen (1969)

  • Volume: 180, page 269-296
  • ISSN: 0025-5831; 1432-1807/e

How to cite


SPALLEK, K.. "Differenzierbare Räume.." Mathematische Annalen 180 (1969): 269-296. <http://eudml.org/doc/161803>.

author = {SPALLEK, K.},
journal = {Mathematische Annalen},
pages = {269-296},
title = {Differenzierbare Räume.},
url = {http://eudml.org/doc/161803},
volume = {180},
year = {1969},

TI - Differenzierbare Räume.
JO - Mathematische Annalen
PY - 1969
VL - 180
SP - 269
EP - 296
UR - http://eudml.org/doc/161803
ER -

Citations in EuDML Documents

  1. Jedrzej Śniatycki, Orbits of families of vector fields on subcartesian spaces
  2. Klaus Reichard, C -diffeomorphismen semianalytischer und subanalytischer Mengen
  3. Krzysztof Drachal, Remarks on the behaviour of higher-order derivations on the gluing of differential spaces
  4. Nachman Aronszajn, Pawel Szeptycki, Theory of Bessel potentials. IV. Potentials on subcartesian spaces with singularities of polyhedral type
  5. K. Spallek, Continuous transformation groups on spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.